RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Sb.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Rec. Math. [Mat. Sbornik] N.S., 1945, Volume 16(58), Number 3, Pages 353–364 (Mi msb6338)  

On a special orthonormal system and its connection with theory of primes

N. P. Romanoff


Full text: PDF file (725 kB)

Bibliographic databases:

Received: 08.02.1944

Citation: N. P. Romanoff, “On a special orthonormal system and its connection with theory of primes”, Rec. Math. [Mat. Sbornik] N.S., 16(58):3 (1945), 353–364

Citation in format AMSBIB
\Bibitem{Rom45}
\by N.~P.~Romanoff
\paper On a special orthonormal system and its connection with theory of primes
\jour Rec. Math. [Mat. Sbornik] N.S.
\yr 1945
\vol 16(58)
\issue 3
\pages 353--364
\mathnet{http://mi.mathnet.ru/msb6338}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=15081}
\zmath{https://zbmath.org/?q=an:0061.08805}


Linking options:
  • http://mi.mathnet.ru/eng/msb6338
  • http://mi.mathnet.ru/eng/msb/v58/i3/p353

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Математический сборник (новая серия) - 1936–1946
    Number of views:
    This page:139
    Full text:62

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019